# SDR AALA20071046

- Difficulty date: June 7, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTS ON SEATS 28D AND 29D NOT IN CORRECT POSITION.  REPOSITIONED EMERGENCY PATH LIGHTS FOR SEATS 28D AND 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
